| Catalog Number |
659760V |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a palodent v3 univ 2 ring refil broke during use.No injury.
Additional Manufacturer Narrative
Device was evaluated and the ring is broken.Unable to investigate further because the lot number is unknown.